# SDR AUS20031199

- Difficulty date: September 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101630052R
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAGNETO HOUSING FAILED ALLOWING MAGNETO SHAFT TO COCK TO ONE SIDE AND SEIZE CAUSING DAMAGE TO MAGNETO DRIVE GEAR.
